Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Taylor towers for functors of additive categories
Autore:
Johnson, B; McCarthy, R;
Indirizzi:
Univ Illinois, Dept Math, Urbana, IL 61801 USA Univ Illinois Urbana IL USA 61801 linois, Dept Math, Urbana, IL 61801 USA
Titolo Testata:
JOURNAL OF PURE AND APPLIED ALGEBRA
fascicolo: 3, volume: 137, anno: 1999,
pagine: 253 - 284
SICI:
0022-4049(19990430)137:3<253:TTFFOA>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
16
Recensione:
Indirizzi per estratti:
Indirizzo: Johnson, B Univ Illinois, Dept Math, 1409 W Green St, Urbana, IL 61801 USAUniv Illinois 1409 W Green St Urbana IL USA 61801 IL 61801 USA
Citazione:
B. Johnson e R. McCarthy, "Taylor towers for functors of additive categories", J PURE APPL, 137(3), 1999, pp. 253-284

Abstract

Given a functor F:A-->B of additive categories, we construct a tower of functors ...--> PnF-->Pn-1F-->Pn-2F-->...P1F-->F(0). We show that each PnF isdegree n up to chain homotopy and, under certain assumptions, approximatesF in a range that grows with n. We compare our Taylor tower with Goodwillie's Taylor tower for a functor of spaces and establish conditions under which they are equivalent. This is a continuation of work by Johnson and McCarthy (to appear). (C) 1999 Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 31/03/20 alle ore 15:15:40